# SDR CA030626001

- Difficulty date: June 24, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 5,084 hours
- Engine: Pwa JT15D4
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 651125619
- Condition: Damaged
- Location: Escape Hatch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN PREPARATION FOR A PHASE 5 INSPECTION MAINTENANCE TECHNICIANS HAD DIFFICULTY REMOVING THE EMERGENCY EXIT DOOR. UPON REMOVAL IT WAS NOTED THAT THE DOOR SEAL HAD SOME FORM OF LUBRICANT ON IT THAT CAUSED THE SEAL TO STICK TO THE FRAME. THE AIRCRAFT MAINTENANCE MANUAL DOES NOT INDICATE ANY REQUIREMENT FOR IN SERVICE SEAL LUBRICATION. SUBSEQUENT REINSTALLATION AFTER CLEANING THE SEAL POSED NO DIFFICULTY.
